# SDR CALA2013111892986

- Difficulty date: November 18, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 59,645 hours, 6,899 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'B' ZONE FLOORBEAM UPPER TEE FOUND CORRODED AT BS 520 LBL 3 TO RBL 8.  FOUND OUT OF LIMITS IAW SRM 53-00-51 ALLOWABLE DAMAGE 1 FIG 101.  FLOORBEAM REPAIRED LBL 33 TO RBL 33 IAW SRM 53-10-51 REPAIR 2 FIG 201.
